Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Quasi-convexity and lower semi-continuity of multiple variational integrals of any order

Author: Norman G. Meyers
Journal: Trans. Amer. Math. Soc. 119 (1965), 125-149
MSC: Primary 49.00
MathSciNet review: 0188838
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Agmon, A. Douglis, and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I, Comm. Pure Appl. Math. 12 (1959), 623–727. MR 0125307
  • [2] Norman G. Meyers and James Serrin, 𝐻=𝑊, Proc. Nat. Acad. Sci. U.S.A. 51 (1964), 1055–1056. MR 0164252
  • [3] Charles B. Morrey Jr., Quasi-convexity and the lower semicontinuity of multiple integrals, Pacific J. Math. 2 (1952), 25–53. MR 0054865
  • [4] Charles B. Morrey Jr., Multiple integral problems in the calculus of variations and related topics, Ann. Scuola Norm. Sup. Pisa (3) 14 (1960), 1–61. MR 0115117
  • [5] Léon Van Hove, Sur l’extension de la condition de Legendre du calcul des variations aux intégrales multiples à plusieurs fonctions inconnues, Nederl. Akad. Wetensch., Proc. 50 (1947), 18–23=Indagationes Math. 9, 3–8 (1947) (French). MR 0020223

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49.00

Retrieve articles in all journals with MSC: 49.00

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society